| Model Number |
GIF-H180 |
| Medical Device Problem Codes |
Corroded (1131); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for inspection; however the alleged failure was identified based on findings from risk review.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of corrosion on nozzle is traced to component failure due to degradation whereas the most probable cause of dirty electronic connector could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited corrosion on nozzle and dirty electronic connector.There was no patient involvement.